m+Medelevator.RU
← Поиск публикаций
The Journal of emergency medicine · 2020

Phenytoin Toxicity After Transjugular Intrahepatic Portosystemic Shunt (TIPS).

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Bassell Timothy, Aminlari Amir, Hayden Stephen, Del Rosso Jake, Ly Binh T

Аннотация

BACKGROUND: Transjugular intrahepatic portosystemic shunt (TIPS) alters portal blood flow and may impact drug metabolism and bioavailability. However, little evidence has been published to provide guidance on medication alterations after TIPS procedures.

CASE REPORT: We report a patient who developed phenytoin toxicity requiring a prolonged readmission after a TIPS procedure. It is likely that the TIPS procedure altered phenytoin metabolism and led to toxicity in this patient. Phenytoin is an antiepileptic drug that is primarily eliminated by hepatic metabolism. It is possible that phenytoin toxicity may occur after TIPS, and that decreased dose requirements may be a durable effect of the procedure. WHY SHOULD AN EMERGENCY PHYSICIAN BE AWARE OF THIS?: TIPS is now the most common portal hypertension decompressive procedure performed by interventional radiologists and has become the primary portosystemic shunt (surgical or percutaneous) performed in the United States. Patients with a history of TIPS procedures commonly present to tertiary- and quaternary-care emergency departments with complex clinical presentations. Greater familiarity with the potential effects of TIPS on drug metabolism may help emergency physicians prevent adverse drug effects and optimize clinical outcomes.

Предметные рубрики MeSH